# SDR C2XA02CL243

- Difficulty date: December 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13622
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT ABOVE ROW 17 WOULD NOT ILLUMINATE.MAINTENANCE INSPECTED AND REPLACED THE #4 EMERGENCY BATTERY CHARGER ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
